Benadryl And Seizures
Benadryl is an antihistamine called Diphenhydramine. It is commonly prescribed to help relieve symptoms of common cold, cough, hay fever and allergies. When one is suffering from runny nose, itching and uncomfortable rashes, you can take Benadryl, which will help you relax and make you sleep.
Do not give your children this medicine without asking your doctor. It is generally recommended to avoid giving this to children under 12.
Though benadryl is a common household name, it is not for everyone. Some might have adverse reactions when they take it to combat allergies and other conditions. Though it is rare, it must still be taken into consideration as benadryl has been known to cause seizures.
So, keep monitoring your reactions. Do not take it just because it is your friend’s favorite medicine for allergy. Listen to the advice of your doctor, and take it only if the doctor approves. Also, do not become your own doctor, and start taking it for each and every ailment.
There have been people who have taken Benadryl occasionally and have had no complications. However, overdose or regular use is not advisable especially if you have has seizures in the past. You just might not have connected the seizures with Benadryl.
Make sure that you are taken immediately to the hospital when you are having a seizure. It can prove fatal in some cases if prompt action is not taken. Also the doctors will help determine the exact cause of the seizure. Take no chances where your health is at stake.
More Articles :